Alert archive / Louisiana / Small Craft Advisories in 2021
Small Craft Advisory 24, NWS New Orleans, LA
NWS New Orleans, LA issued this small craft advisory at Apr 15, 2021, 4:06 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2021, 4:06 AM CDT (09:06 UTC)
- Expired
- Apr 15, 2021, 4:02 PM CDT
- In force
- 12 hr
- Issued by
- NWS New Orleans, LA
The text
As transmitted.
488 WHUS74 KLIX 150906 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 406 AM CDT Thu Apr 15 2021 GMZ550-552-555-570-572-575-151715- /O.EXP.KLIX.SC.Y.0023.000000T0000Z-210415T0900Z/ /O.NEW.KLIX.SC.Y.0024.210415T0906Z-210416T0000Z/ Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- 406 AM CDT Thu Apr 15 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...South winds 20 knots with gusts to 30 knots becoming north to northeast by afternoon. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ536-538-557-577-151715- /O.NEW.KLIX.SC.Y.0024.210415T0906Z-210416T0000Z/ Chandeleur Sound-Breton Sound- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 406 AM CDT Thu Apr 15 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Northeast winds 20 kt with gusts up to 30 kt. * WHERE...Chandeleur Sound, Breton Sound, Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM and Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
2 follow-up statements
356 WHUS74 KLIX 151500 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 1000 AM CDT Thu Apr 15 2021 GMZ536-538-550-552-555-557-570-572-575-577-152300- /O.CON.KLIX.SC.Y.0024.000000T0000Z-210416T0000Z/ Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 1000 AM CDT Thu Apr 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Northeast Winds of 20 to 25 knots. Waves of 3 to 5 feet in the sounds and 5 to 7 feet in the open Gulf waters.. * WHERE...Chandeleur Sound, Breton Sound, and all of the open Gulf waters. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PG
339 WHUS74 KLIX 152102 MWWLIX URGENT - MARINE WEATHER MESSAGE National Weather Service New Orleans LA 402 PM CDT Thu Apr 15 2021 GMZ536-538-550-552-555-557-570-572-575-577-152215- /O.CAN.KLIX.SC.Y.0024.000000T0000Z-210416T0000Z/ Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM- 402 PM CDT Thu Apr 15 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and seas have fallen below advisory levels. Winds are expected to from the northeast at 10 to 15 knots and seas of 2 to 4 feet are expected this evening. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Apr 15, 3:53 AM CDT, 13 minutes earlier.
Area forecast discussion, Apr 15, 3:53 AM CDT, 13 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
353 AM CDT Thu Apr 15 2021
.SYNOPSIS...
Frontal boundary pretty much centered over the area from east to
west. South of the boundary, including New Orleans, temperatures
are in the lower 70s, with temperatures in the lower 60s north of
the boundary. At present, convection is almost entirely north of
the boundary.
Nearly zonal mid-level flow across the area, but each impulse that
moves through the flow has been triggering a round of convection.
One such impulse is over southwest Arkansas early this morning,
with another somewhat weaker one over the Gulf of Mexico south of
Lake Charles.
&&
.SHORT TERM (through Saturday)...
With the shortwaves approaching the western portions of the area
this morning, we've got at least one more wave of convection this
morning and early afternoon. Through about 12z, most remains to
the north of the front, but most guidance is consistent in
convection pushing the boundary southward off the coast by 18z or
so as the southwest Arkansas shortwave is the more dominant one.
Not out of the question that we could get into another wake low
situation depending on the strength of the cold pool. With
convection being elevated, still a hail threat as well through the
morning hours. Considering that precipitable water values are
still in excess of 1.5 inches, and that we've seen quick 1-2"
amounts with the heavier cells, will continue Flash Flood Watch
through it's expiration at 17z. Many areas are totally saturated,
and any heavy rain will be runoff.
Debated just continuing the Watch through Friday evening. All
indications are that there will be an 18-24 hour break in
organized convection, and that the main push for convection Friday
afternoon and Friday night will primarily be just north of our
area. Will hold off on an extension and give day shift a chance to
reassess this morning.
Models indicate that the boundary should push offshore on
Saturday. Question will be whether it gets far enough offshore to
allow everyone to dry out. For now, will linger some precipitation
through Saturday afternoon, but not to the extent of the last
several days. 35
&&
.LONG TERM (Sunday and beyond)...
Frontal boundary should move showers off the coast Sunday
morning. High pressure will then begin to build over the area from
the west Monday and will help us start a relatively dry weather
pattern through at least mid week over land. However, with the
frontal boundary expected over or near the coastal waters early
next week, there will be potential for offshore convection each
day. TDB/35
&&
.AVIATION (valid through 12z Friday)...
Threat of TSRA at all terminals through midday today with
associated IFR or lower ceilings/visibilities. MVFR or better
conditions should move into the area during the afternoon hours.
However, as boundary returns northward toward 12z Friday, could
see ceilings deteriorate to IFR again. 35
&&
.MARINE...
Will continue Small Craft Advisory through the afternoon hours for
the open waters as well as Chandeleur and Breton Sounds, with
Small Craft Exercise Caution headlines for the lakes and
Mississippi Sound this morning. As boundary pushes offshore this
morning, expect gusty winds for several hours after passage. If an
organized MCS can develop, threat of a wake low would increase.
Boundary returns north (onshore) Friday, then back into and
through the coastal waters Saturday afternoon/night. Any periods
of benign weather over the coastal waters is likely to be fairly
short lived through the weekend.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 74 55 68 57 / 70 40 80 90
BTR 75 60 71 61 / 70 30 80 80
ASD 75 59 72 62 / 90 30 70 70
MSY 75 65 75 67 / 100 20 60 60
GPT 74 59 71 62 / 100 20 60 70
PQL 75 58 71 59 / 100 20 60 70
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch until noon CDT today for LAZ034>037-039-
046>050-056>061-063>072-075>078.
GM...Small Craft Advisory until 7 PM CDT this evening for GMZ550-552-
555-570-572-575.
Flash Flood Watch until noon CDT today for GMZ530.
Small Craft Advisory until 7 PM CDT this evening for GMZ536-538-
557-577.
MS...Flash Flood Watch until noon CDT today for MSZ068>071-077-
080>082.
GM...Small Craft Advisory until 7 PM CDT this evening for GMZ552-555-
570-572-575.
Small Craft Advisory until 7 PM CDT this evening for GMZ538-557-
577.
&&In the hours before
Special weather statement, Apr 15, 2:44 AM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service New Orleans LA
244 AM CDT Thu Apr 15 2021
LAZ075-MSZ077-080-150845-
Northwest St. Tammany-Hancock-Pearl River-
244 AM CDT Thu Apr 15 2021
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ST. TAMMANY PARISH...
NORTHERN HANCOCK AND SOUTHERN PEARL RIVER COUNTIES...
At 244 AM CDT, a strong thunderstorm was located over Picayune,
moving east at 25 mph.
Half inch hail is possible with this storm.
Locations impacted include...
Picayune and Mcneil.
LAT...LON 3087 8934 3050 8934 3046 8980 3063 8980
3088 8935
TIME...MOT...LOC 0744Z 264DEG 23KT 3056 8972
CABLocal storm report, Apr 15, 3:00 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
300 AM CDT THU APR 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM HAIL KENTWOOD 30.94N 90.51W
04/15/2021 E1.00 INCH TANGIPAHOA LA BROADCAST MEDIA
REPORT RELAYED VIA BROADCAST MEDIA OF A
PICTURE OF HAIL ESTIMATED TO 1 INCH IN
DIAMETER IN THE KENTWOOD AREA.
&&
KLGSpecial weather statement, Apr 15, 3:10 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service New Orleans LA
310 AM CDT Thu Apr 15 2021
LAZ039-MSZ070-071-150915-
Washington-Pike-Walthall-
310 AM CDT Thu Apr 15 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WASHINGTON PARISH...
SOUTHERN WALTHALL AND SOUTHEASTERN PIKE COUNTIES...
At 308 AM CDT, a strong thunderstorm was located near Mount Herman,
or 11 miles north of Franklinton, moving east at 40 mph.
Half inch hail is possible with this storm.
Locations impacted include...
Tylertown, Dexter, Mount Herman and Angie.
LAT...LON 3114 9000 3113 8994 3107 8992 3107 8984
3101 8984 3100 8983 3091 8983 3093 9030
3104 9030 3117 9001
TIME...MOT...LOC 0808Z 252DEG 34KT 3100 9020Special weather statement, Apr 15, 3:26 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service New Orleans LA
326 AM CDT Thu Apr 15 2021
MSZ082-150900-
Jackson-
326 AM CDT Thu Apr 15 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN JACKSON COUNTY...
At 326 AM CDT, a strong thunderstorm was located 7 miles northwest of
Wade, or 14 miles south of Lucedale, moving east at 45 mph.
Penny size hail is possible with this storm.
Locations impacted include...
Hurley and Wade.
LAT...LON 3065 8876 3073 8875 3074 8873 3074 8842
3072 8841 3062 8841
TIME...MOT...LOC 0826Z 264DEG 40KT 3072 8864
CABSpecial weather statement, Apr 15, 3:40 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service New Orleans LA
340 AM CDT Thu Apr 15 2021
MSZ068-151015-
Wilkinson-
340 AM CDT Thu Apr 15 2021
...A STRONG THUNDERSTORM WILL AFFECT WILKINSON COUNTY...
At 339 AM CDT, a strong thunderstorm was located near Big Bend, or 9
miles east of Bordelonville, moving east at 35 mph.
Half inch hail is possible with this storm.
Locations impacted include...
Centreville, Woodville, Fort Adams and Crosby.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3128 9106 3100 9106 3100 9164 3104 9156
3107 9157 3113 9163 3116 9160 3121 9159
3124 9156 3122 9151 3124 9148 3126 9147
3132 9108
TIME...MOT...LOC 0839Z 262DEG 29KT 3113 9174Special weather statement, Apr 15, 3:59 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service New Orleans LA
359 AM CDT Thu Apr 15 2021
MSZ068-151015-
Wilkinson-
359 AM CDT Thu Apr 15 2021
...A STRONG THUNDERSTORM WILL AFFECT WILKINSON COUNTY...
At 358 AM CDT, a strong thunderstorm was located over Fort Adams, or
16 miles northeast of Simmesport, moving east at 30 mph.
Half inch hail is possible with this storm.
Locations impacted include...
Centreville, Woodville, Fort Adams and Crosby.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3128 9106 3100 9106 3100 9147 3101 9160
3104 9156 3106 9156 3113 9163 3116 9160
3123 9157 3124 9153 3122 9151 3124 9148
3124 9145 3130 9108
TIME...MOT...LOC 0858Z 269DEG 27KT 3112 9157
CABThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 7:57 PM CDT | Special Weather Statement | LIX | Plaquemines | 63 min |
| Apr 14, 8:00 PM CDT | Special Marine Warning | LIX | 2 hr | |
| Apr 14, 8:22 PM CDT | Special Marine Warning | LIX | 113 min | |
| Apr 14, 9:12 PM CDT | River Flood Warning | LIX | East Baton Rouge | 72 hr |
| Apr 14, 9:18 PM CDT | River Flood Warning | LIX | Saint Helena | 62 hr |
| Apr 14, 9:18 PM CDT | River Flood Warning | LIX | Saint Helena | 70 hr |
| Apr 14, 9:18 PM CDT | River Flood Warning | LIX | Livingston | 4 days |
| Apr 14, 9:36 PM CDT | Special Marine Warning | LIX | 84 min | |
| Apr 14, 11:04 PM CDT | Areal Flood Advisory | LIX | Orleans, Saint Tammany | 3 hr |
| Apr 14, 11:06 PM CDT | Special Marine Warning | LIX | 84 min | |
| Apr 14, 11:22 PM CDT | Special Weather Statement | LIX | Tangipahoa | 53 min |
| Apr 14, 11:36 PM CDT | Areal Flood Advisory | LIX | Saint Tammany, Tangipahoa | 3 hr |
| Apr 15, 12:10 AM CDT | Flash Flood Warning | LIX | Saint Tammany | 2 hr |
| Apr 15, 12:15 AM CDT | Special Marine Warning | LIX | 60 min | |
| Apr 15, 12:24 AM CDT | Special Weather Statement | LIX | Saint Tammany | 81 min |
| Apr 15, 12:33 AM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany | 57 min |
| Apr 15, 12:49 AM CDT | Flash Flood Warning | LIX | Saint Tammany | 106 min |
| Apr 15, 1:03 AM CDT | Special Marine Warning | LIX | 87 min | |
| Apr 15, 1:07 AM CDT | Special Marine Warning | LIX | 98 min | |
| Apr 15, 1:38 AM CDT | Special Marine Warning | LIX | 97 min | |
| Apr 15, 2:01 AM CDT | Special Weather Statement | LIX | Saint Helena | 44 min |
| Apr 15, 2:03 AM CDT | Special Weather Statement | LIX | Washington | 57 min |
| Apr 15, 2:27 AM CDT | Special Marine Warning | LIX | 33 min | |
| Apr 15, 2:38 AM CDT | Severe Thunderstorm Warning | LIX | Saint Helena, Tangipahoa, Washington | 27 min |
| Apr 15, 3:23 AM CDT | Special Marine Warning | LIX | 22 min | |
| Apr 15, 3:50 AM CDT | Special Marine Warning | LIX | 55 min | |
| Apr 15, 4:36 AM CDT | Severe Thunderstorm Warning | LIX | East Feliciana | 24 min |
| Apr 15, 4:46 AM CDT | Special Marine Warning | LIX | 44 min | |
| Apr 15, 4:58 AM CDT | Special Weather Statement | LIX | Saint Helena | 47 min |
| Apr 15, 5:03 AM CDT | Special Weather Statement | LIX | Pointe Coupee | 42 min |
| Apr 15, 5:59 AM CDT | Special Weather Statement | LIX | Ascension, Livingston, Saint James | 31 min |
| Apr 15, 6:11 AM CDT | Special Weather Statement | LIX | Washington | 34 min |
| Apr 15, 6:16 AM CDT | Special Marine Warning | LIX | 59 min | |
| Apr 15, 6:22 AM CDT | Special Weather Statement | LIX | Assumption | 53 min |
| Apr 15, 6:28 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Saint Charles, Saint James, Saint John the Baptist | 18 min |
| Apr 15, 6:38 AM CDT | River Flood Warning | LIX | Washington | 3 days |
| Apr 15, 7:01 AM CDT | Special Weather Statement | LIX | Orleans, Saint Charles | 44 min |
| Apr 15, 7:10 AM CDT | Special Marine Warning | LIX | 65 min | |
| Apr 15, 7:40 AM CDT | Special Weather Statement | LIX | Terrebonne | 50 min |
| Apr 15, 7:45 AM CDT | Special Weather Statement | LIX | Orleans | 30 min |
| Apr 15, 7:57 AM CDT | Special Marine Warning | LIX | 63 min | |
| Apr 15, 8:01 AM CDT | Special Marine Warning | LIX | 29 min | |
| Apr 15, 8:04 AM CDT | Special Marine Warning | LIX | 56 min | |
| Apr 15, 8:16 AM CDT | Special Weather Statement | LIX | Jefferson, Plaquemines | 89 min |
| Apr 15, 8:40 AM CDT | Special Marine Warning | LIX | 95 min | |
| Apr 15, 8:57 AM CDT | Special Marine Warning | LIX | 63 min | |
| Apr 15, 9:58 AM CDT | Special Marine Warning | LIX | 92 min | |
| Apr 15, 10:04 AM CDT | River Flood Warning | LIX | Ascension, Livingston | 21 days |
| Apr 15, 10:04 AM CDT | River Flood Warning | LIX | Ascension, Livingston | 5 days |
| Apr 15, 10:14 AM CDT | River Flood Warning | LIX | Tangipahoa | 27 hr |
| Apr 15, 11:15 AM CDT | Special Weather Statement | LIX | Lafourche | 60 min |
| Apr 15, 11:16 AM CDT | River Flood Warning | LIX | Tangipahoa | 21 hr |
| Apr 15, 11:21 AM CDT | Special Marine Warning | LIX | 54 min | |
| Apr 15, 11:49 AM CDT | Special Marine Warning | LIX | 42 min | |
| Apr 15, 12:39 PM CDT | Special Marine Warning | LIX | 66 min | |
| Apr 15, 12:46 PM CDT | Special Marine Warning | LIX | 59 min | |
| Apr 15, 1:38 PM CDT | Special Marine Warning | LIX | 67 min | |
| Apr 15, 1:41 PM CDT | Special Marine Warning | LIX | 12 min | |
| Apr 15, 2:40 PM CDT | Special Marine Warning | LIX | 45 min | |
| Apr 14, 9:04 PM CDT | River Flood Warning | LIX | Pearl River | 4 days |
| Apr 14, 9:34 PM CDT | Special Weather Statement | LIX | Hancock | 71 min |
| Apr 15, 2:44 AM CDT | Special Weather Statement | LIX | Pearl River | 61 min |
| Apr 15, 3:04 AM CDT | Severe Thunderstorm Warning | LIX | Jackson | 41 min |
| Apr 15, 3:10 AM CDT | Special Weather Statement | LIX | Walthall | 65 min |
| Apr 15, 3:16 AM CDT | Flash Flood Warning | LIX | Hancock, Harrison | 3 hr |
| Apr 15, 3:26 AM CDT | Special Weather Statement | LIX | George | 34 min |
| Apr 15, 3:35 AM CDT | Flash Flood Warning | LIX | Harrison, Jackson | 3 hr |
| Apr 15, 3:40 AM CDT | Special Weather Statement | LIX | Wilkinson | 95 min |
| Apr 15, 3:49 AM CDT | Severe Thunderstorm Warning | LIX | Jackson | 41 min |
| Apr 15, 3:59 AM CDT | Special Weather Statement | LIX | Wilkinson | 76 min |
| Apr 15, 4:34 AM CDT | Special Weather Statement | LIX | Jackson | 56 min |
| Apr 15, 4:44 AM CDT | Severe Thunderstorm Warning | LIX | Jackson | 31 min |
| Apr 15, 6:40 AM CDT | River Flood Warning | LIX | Pearl River | 4 days |
| Apr 15, 6:44 AM CDT | River Flood Warning | LIX | Pike | 33 hr |
| Apr 15, 7:43 AM CDT | River Flood Warning | LIX | Harrison | 51 hr |
Nearby
Small Craft Advisories in Louisiana, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.